# SDR DALA2025020400865

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0791077) MAIN CABIN FLOOR SEAT TRACK HAS GOUGES, APROX BS.542-550 LBL.24. ACCOMPLISHED REPAIR AT MAIN CABIN FLOOR SEAT TRACK BS 542 LBL 24 IAW B 737 SRM 53-00-52-2R REPAIR 3.
